# SDR 2009FA0000990

- Difficulty date: November 24, 2009
- Submitted: November 24, 2009
- Operation: General aviation
- Aircraft: N39FN
- Make and model: Lear 35LEAR
- Aircraft serial: 006
- Aircraft time: 16,034 hours, 8,639 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Misaligned
- Location: Oxygen System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE ENROUTE CLIMB, PERFORMED THE 10,000 FOOT PORTION OF CLIMB CHECKLIST.  WHEN TESTING THE O2 MASKS, DISCOVERED THAT NEITHER CREW O2 MASK HAD OXYGEN FLOW.  DUE TO LOSS OF THE SUPPLEMENTAL OXYGEN SYS, ELECTED TO RETURN TO BASE.  LANDED WITHOUT INCIDENT.  UPON LANDING, THE O2 VALVE IN THE NOSE OF THE ACFT WAS EXAMINED AND FOUND TO BE SLIGHTLY OUT OF THE "ON" DETENT.
